I was put on Cymbalta and I noticed that I am having very difficult time urinating.It also seems to make my restless legs worse.It has helped me but afraid of the side effects or will they pass with time.Makes me very sleepy as well.Has anyone had any experience with similar issues and if so once my body adjust to the medication the side effects will go away? I stopped taking it for now
Cymbalta - Can Cymbalta make it difficult to urinate!?
Question posted by foxytwin02 on 26 Feb 2021
Last updated on 26 February 2021
Yes, in a few cases Cymbalta has been reported to cause painful urination and urine hesitancy. How long have you been on your medication?
Side effects generally resolve within just days to a couple of weeks but if it's persistent you should report it to your doctor.
Also, you should never stop taking this type of medication abruptly unless you've only been on it for a couple of days or you could experience symptoms of discontinuation.
Best regards and I hope you're feeling better quickly.
- Cymbalta uses and safety info
- Cymbalta information for Healthcare Professionals (includes dosage details)
- Side effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.